# SDR DALA2023110909255

- Difficulty date: March 31, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 74,316 hours, 28,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 FUSELAGE / STA 620 - 640 / LIGHTNING DAMAGE. CORRECTIVE ACTION: REF ERA 607354-14. (2697128)
